# SDR FDEA201007192596

- Difficulty date: July 19, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- Aircraft time: 51,006 hours, 31,161 cycles
- Engine: Pwa JT8D15
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 65246911
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, INBD FLAP, MID FLAP, AFT CHORD IS CRACKED AT WBL 112. CUTOUT SECTION CHORD CRACKED AT RT WING INBD FLAP MIDFLAP WBL 112 DIM: 47.6250" IAW SRM 51-40-4, FIG 1 AND FABRICATED SECTION CHORD FROM BAC 1503100046 7075T6 DIM: 47.6250 " & SPLICE DIM: 8.5" IAW SRM 51-40-4 FIG 1.  INSTALLED SECTION CHORD & SPLICE IAW SRM 51-30-2.
